Full Text: PDF
Volume 3, Issue 1, 1 April 2019, Pages 79-85
Abstract. An algorithm for minimizing an objective function on a set can often be viewed as a sequence of self-mappings of the set for which the objective function is a Lyapunov function. In this paper， the set is a metric space, which is not necessarily bounded. We study the asymptotic behavior of trajectories of the dynamical system which is induced by the algorithm and generalize results which are known in the case where the metric space is bounded.
How to Cite this Article:
Simeon Reich, Alexander J. Zaslavski, Asymptotic behavior of a dynamical system on a metric space, J. Nonlinear Var. Anal. 3 (2019), 79-85.